# SDR AALA202409124044

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 66,786 hours, 28,511 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: CAP FORWARD SIDE WINDOW WILL NOT CLOSE OR OPEN, STUCK IN PARTIAL OPEN POSITION; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. RESEATED CAPTS L2 WINDOW IN THE TRACKS. OPERTIONAL CHECK GOOD. PER MM 56-12-11.
